# SDR SWAA2022120870681

- Difficulty date: November 12, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STAB LOWER IN-SPAR SKIN AT HSS 193.90, RIB, 25 INCH FROM FRONT SPAR.   CRACK LENGTH 0.750 INCH.  PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT HSS 193.90 RIB; 25.00 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW EA 22-155-03506 WIP1 AND EA COVER  22-155-03506.
